O wzorze Taylora
Prace Matematyczno-Fizyczne (1903)
- Volume: 14, Issue: 1, page 201-217
Access Full Article
topHow to cite
topNiccoletti, O.. "O wzorze Taylora." Prace Matematyczno-Fizyczne 14.1 (1903): 201-217. <http://eudml.org/doc/215195>.
@article{Niccoletti1903,
author = {Niccoletti, O.},
journal = {Prace Matematyczno-Fizyczne},
language = {pol},
number = {1},
pages = {201-217},
title = {O wzorze Taylora},
url = {http://eudml.org/doc/215195},
volume = {14},
year = {1903},
}
TY - JOUR
AU - Niccoletti, O.
TI - O wzorze Taylora
JO - Prace Matematyczno-Fizyczne
PY - 1903
VL - 14
IS - 1
SP - 201
EP - 217
LA - pol
UR - http://eudml.org/doc/215195
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.